# SDR ASAA0944231

- Difficulty date: January 16, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 30,438 hours, 17,819 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654796049
- Condition: Damaged
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSIZED HOLES IN UPPER FRAME BS 847 STR 13R-18R.  REMOVED AND REPLACED FRAME PER SRM 51-40-02.
